Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Body pulling to one side!
    avatar
    christianemorystanley posted:
    I have a diagnosis of multiple sclerosis and myasthenia gravis (MG). They, the doctors, tell me that my MG is controlled for the time being. The MS is acting up. So, they increased the dosage of my Prednisone. I was already on Imuran, Baclofen, and Zanaflex. Anyway, my whole body, and gait is pulling towards the right side. The doctor offers no explanation nor any type of comments on this problem. Does anyone else have this problem going on in their body or have they seen or heard of such in any MS patient(s)? Please someone let me know. So, I can better understand what's happening to my body here. Many thanks everybody in advance for your kind help!!!!
    Reply
     
    avatar
    hackwriter responded:
    Dear Christian,

    Your gait issue is typical; we often have one side with more nerve damage. Our disabilities are based solely upon where the damage is in our brains and spinal cords. Limb weakness and gait problems mean we have significant spinal cord myelin damage--the location of which will determine which side is more affected and in what ways.

    Taking a disease-modifying therapy is the only means we have of reducing the number of flares and our rate of progression. Prednisone is only used to quiet nerve inflammation during a relapse, it is not a disease-modifying therapy.

    Kim
     
    avatar
    christianemorystanley replied to hackwriter's response:
    Dear Kim,

    Thank you so very much for your reply! You are the only person that has responded to my question, and I sincerely appreciate your answer. It truly makes sense, and I truly appreciate it...not even the doctors have explained it to me. So, I really do appreciate your answer!

    Chris


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    the walking drug, ampyra
    was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
    Was this Helpful?
    52 of 63 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.